| Model Number |
MMT-723RNAL |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the insulin pump had unexpected restart, a cold reset was performed alarm happened after each battery replacement.The customer¿s blood glucose was unknown.The customer was assisted with troubleshooting.Customer reports they were able to clear the alarm, able to complete rewind.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan per health care professional instructions.The device will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump passed the displacement test and a21 alarm test.No unexpected a21 alarm anomalies noted.